Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Bilirubin And ALT Elevated With Tired, Weakness, Fever

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Isentress

... Merck and Co., www.isentress.com , 1 (800) 622-4477 Potential side effects and toxicity: Very tolerable, but most common were diarrhea, nausea, headache, and fever. Less common were abdominal pain, vomiting, fatigue, weakness, dizziness, and lipodystrophy. Other observations with unclear relationship to Isentress include cancer (new and recurrent, though most patients had other risk factors for cancer), low white blood cell count...
Ask the Experts

Why is my ALT elevated now after conclusion of PegInf Therapy?

Finished w/ 48 wk HCV therapy Pegasys & Copegus. HCV cleared (undetect. at wk 6) (geno 2a)(9million vl baseline)baseline ALT was 55, dipped to 39 at wk 4, and steadily increased to mid-60s......until final lab and it jumped to 87. I don't drink at...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
It is unclear to me when you say "final lab" - was this on treatment at week 48? If so, this is actually common to have elevations of ALT on therapy. As for your response to treatment - it sounds like you have done exceedingly well and will... Read more »

weak, no appetite,no fever what do ya think?

Dr.Rob, I recently moved from Roch.N.Y.("smile-guy","Abbotts lover too"), to Ft.Lauderedale Fla. and have been sick most of the time w/ fatigue,night sweats, loss of appetite, cough, sinus,fevers, etc.. Could this be change to climate, I have...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Dave,Couldn't take those bitter Rochester winters anymore, eh?Unfortunately I cannot diagnose the cause of your symptoms over the Internet. An appropriate evaluation would include a complete medical history, review of your medical file and... Read more »

Elevated Bilirubin, SGOT, SGPT Levels - how do I reduce this ?

I recently underwent a blood test (on 11Aug09) which detected elevated levels of total bilirubin - 1.10 (indicated normal range 0.0-1.0), SGOT - 76 (indicated normal range 15-37), SGPT - 108 (indicated normal range 30-65) and low level of blood urea...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
I would also get testing for HCV as well in addition to HBV. Yes, I agree that holding all alcohol consumption is important.If you are not at your ideal body weight, I would also talk to your doctor about an exercise and diet program since fatty... Read more »

AST/ALT elevation

I have been on the same HIV treatment regime for 3 years and never had elevated AST and ALT elevations until a month ago when AST came back at 100 and ALT at 227. Is it possible to develop a sudden increase in liver enzymes from HIV meds even though...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
You don't indicate what the HIV meds are, or whether you are on any other meds or started anything new (including herbals or other over the counter meds). In addition whether there is any alcohol use or other recreational drugs. It would be unlikely... Read more »
Articles
AIDS InfoNet

Taking Current Antiretroviral Drugs

...3x/day) or 10 (5, 2x/day) or 4 (625 mg; 2, 2x/day) Take with meals or a snack. Diarrhea, nausea, gas, abdominal pain, weakness. Ritonavir (Norvir) 12 (100 mg: 6, 2x/day); small doses used to boost other protease inhibitors ... Read more »
The Well Project

HIV Drug Chart/Overview

...like myopathy and rhabdomyolysis. Contact your healthcare provider if you experience unexplained muscle pain, tenderness, orweakness. Who Produces the Drug: Merck Web Site for Drug Info: ... Read more »
The Well Project

Understanding HIV-Related Lab Tests I: Complete Blood Count and Blood Chemistry

...enzymes may be a sign of liver damage. Several HIV drugs can causeelevated liver enzymes. Liver function tests also include bilirubin, a bloodpigment. High levels of bilirubin may indicate liver problems. Taking the HIVdrug Reyataz (atazanavir)... Read more »
AIDS InfoNet

Hepatitis: Overview

...your blood to see if your liver is working normally. These "liver function" tests measure the amounts of certain chemicals: bilirubin, AST, and ALT (or SGOT and SGPT). High blood levels can be a sign of hepatitis. See Fact Sheet 122 for more... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
...night. I was having Flue Like Symptoms in start of 3rd Week till the end of 3rd Week Post Exposure and the Symptoms Included: Feverish Feeling (But NO FEVER) Dizziness along with HOT and Cold Flushes (Throughout the 3rd Week) Abdominal... Read more »

low risk contact but fever and rash??

Posted by bob111, 2 Replies
...and scabbed over below my lower lip, not sure if that was a risk or not. no ejaculate in my mouth. i just had a really high fever two nights ago with bad headaches, im feeling better now but im ******* freaked out becvause now i discover around... Read more »

Not for the weak stomach

Posted by franfrog, 2 Replies
Here is a picture I just received. If you have a weak stomack do not click on the link. It is about a jumper who had a terrible fall. http://home.att.net/~songs2/Jumper.jpg Read more »

im weak......7 weeks negative is useless

Posted by regretidiotz, 7 Replies
im weak....i have a 7 weeks negative result but somehow i still cannot comfort myself that theres a possibility that i do not have hiv. not only are my symptoms too real (i have many of them), but my wife also has them....these are too real to be... Read more »